# SDR 2001UALA01313

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 70,634 hours, 17,504 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE ON SHORT FINAL. DIVERT ONT
